Trimethoprim Side Effects

Side effects and experiences with Trimethoprim by users like you. Post Yours Now.
  1. link Pacman86
    Trimethoprim side effects
    Hi ,could a months course of Trimethoprim tablets (two 200mg tablets a day for one months) have an effect on the pigments in the iris causing a depigmentation which could result in iris color change by darkening the color or making it lighter? also c - 12% more...
    Pacman86- over a year ago - in Trimethoprim
  2. link Pandam
    nightmares
    can you have nightmares when you take trimethoprim tablets.?
    Pandam- over a year ago - in Trimethoprim
  3. link Smellycat_1
    Trimethoprim delayed period
    delayed period
    Smellycat_1- over a year ago - in Trimethoprim
  4. link Sarah_2008
    Trimethoprim tiredness, headache
    headache, tiredness
    Sarah_2008- over a year ago - in Trimethoprim
  5. link Michellethorpe
    Side effect-
    Since starting on a course, I have suffered extreme tiredness and a feeling of being "outside myself". Can this be caused by trimethoprom? Should I continue?
    Michellethorpe- over a year ago - in Trimethoprim
  6. link Regdave69
    Trimethoprim headaches
    Headaches.
    Regdave69- over a year ago - in Trimethoprim